MathSciNet Relay Station
MathSciNet bibliographic data
MR290015 41.60 (46.00)
Prolla, João B. Bishop's generalized Stone-Weierstrass theorem for weighted spaces. Math. Ann. 191 1971 283–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement